# SDR SWAA2022110968226

- Difficulty date: November 5, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 52,324 hours, 34,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY EXIT SIGN BROKEN / [01] R&R EMERGENCY EXIT LT ASSY PER AMM 33-51-01
